Open Access
Translator Disclaimer
28 December 2004 Periodic solutions for nonautonomous differential equations and inclusions in tubes
Grzegorz Gabor
Abstr. Appl. Anal. 2004(12): 1057-1079 (28 December 2004). DOI: 10.1155/S1085337504403042

Abstract

We study the existence of periodic trajectories for nonautonomous differential equations and inclusions remaining in a prescribed compact subset of an extended phase space. These sets of constraints are nonconvex right-continuous tubes not satisfying the viability tangential condition on the whole boundary. We find sufficient conditions for existence of viable periodic trajectories studying properties of the exit subset of the tube. A new approximation approach for continuous multivalued maps is presented.

Citation

Download Citation

Grzegorz Gabor. "Periodic solutions for nonautonomous differential equations and inclusions in tubes." Abstr. Appl. Anal. 2004 (12) 1057 - 1079, 28 December 2004. https://doi.org/10.1155/S1085337504403042

Information

Published: 28 December 2004
First available in Project Euclid: 30 December 2004

zbMATH: 1076.34046
MathSciNet: MR2130208
Digital Object Identifier: 10.1155/S1085337504403042

Subjects:
Primary: 34C25 , ‎54C60‎
Secondary: 54C65 , 55M15

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.2004 • No. 12 • 28 December 2004
Back to Top